MAUDE Adverse Event Report: BTG ROUND LAKE VISUAL-ICE CRYOABLATION SYSTEM; UNIT, CRYOSURGICAL, ACCESSORIES

BTG ROUND LAKE VISUAL-ICE CRYOABLATION SYSTEM; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRCH6000
Medical Device Problem Codes Insufficient Cooling (1130); Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that insufficient ice occurred.A visual-ice cryoablation system was selected for a cryoablation procedure.During the freezing phase, however, several needles thawed, and the thermosensors detected a rise in temperature despite having sufficient argon.The case was able to be completed, though it is believed that the iceball was affected.Transrectal ultrasound was used to check it visually, but when a needle was active, the ice could not be seen.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
H8: usage of device corrected from initial use to reuse.Device evaluation by manufacturer: visual-ice vl0345 was returned to boston scientific for analysis.The returned system was analyzed.Checked the preventative maintenance (pm) status, the next pm was due in less than 6 months.The system was near the end of its pm cycle.Reviewed the log files, there were no errors related to this complaint.Performed the system functional test, all testing passed.Expanded test from testing one channel to a test of all channels.Five channels were tested at a time, 1-5 and 6-10 using ice seed needles.This test was solely a judgement of ice ball size and if there was or was not variation in this size over time.Photos of the ice balls were taken at approximately 2-minute intervals.The first test of channels 1-5 appeared to have some variation in the size of the ice balls.The second test of channels 6-10 looked good.The test of channels 1-5 was repeated.Channels 1-5 then looked like channels 6-10.This change could be attributed to the first test cleaning out the needles (ten minutes of full gas flow) and improving needle performance in the subsequent tests.Testing did not confirm the reported complaint of needles thawing during the freezing process.
 
Event or Problem Description

Brand Name
VISUAL-ICE CRYOABLATION SYSTEM
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG ROUND LAKE
4364 round lake road
arden hills MN 55112
Manufacturer (Section G)
GALIL MEDICAL
4364 round lake road
arden hills MN 55112
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21929045
Report Number2124215-2025-26538
Device Sequence Number9022288
Product Code GEH
UDI-Device Identifier00867379000006
UDI-Public(01)00867379000006(11)180201(10)VL0345
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K113860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFPRCH6000
Device Catalogue NumberFPRCH6000
Device Lot NumberVL0345
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown